The widths of a Euclidean ball
Doklady Akademii Nauk, Tome 277 (1984) no. 5, pp. 1048-1052
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_5_a4,
author = {A. Yu. Garnaev and E. D. Gluskin},
title = {The widths of a {Euclidean} ball},
journal = {Doklady Akademii Nauk},
pages = {1048--1052},
year = {1984},
volume = {277},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_5_a4/}
}
A. Yu. Garnaev; E. D. Gluskin. The widths of a Euclidean ball. Doklady Akademii Nauk, Tome 277 (1984) no. 5, pp. 1048-1052. http://geodesic.mathdoc.fr/item/DAN_1984_277_5_a4/